RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rastegaev, Nikita Vladimirovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:134
Abstract pages:593
Full texts:58
References:80
E-mail:

http://www.mathnet.ru/eng/person106370
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. N. V. Rastegaev, “On Spectral Asymptotics of the Neumann Problem for the Sturm–Liouville Equation with Arithmetically Self-Similar Weight of a Generalized Cantor Type”, Funktsional. Anal. i Prilozhen., 52:1 (2018),  85–88  mathnet  elib; Funct. Anal. Appl., 52:1 (2018), 70–73  isi  scopus
2. U. R. Freiberg, N. V. Rastegaev, “On spectral asymptotics of the Sturm–Liouville problem with self-conformal singular weight with strong bounded distortion property”, Zap. Nauchn. Sem. POMI, 477 (2018),  129–135  mathnet
2017
3. N. V. Rastegaev, “On spectral asymptotics of the tensor product of operators with almost regular asymptotics”, Algebra i Analiz, 29:6 (2017),  197–229  mathnet  mathscinet  elib; St. Petersburg Math. J., 29:6 (2018), 1007–1029  isi
2014
4. N. V. Rastegaev, “On spectral asymptotics of the Neumann problem for the Sturm–Liouville equation with self-similar generalized Cantor type weight”, Zap. Nauchn. Sem. POMI, 425 (2014),  86–98  mathnet; J. Math. Sci. (N. Y.), 210:6 (2015), 814–821  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020